# SDR USAA951067

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs  294.5
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH DIAMETER AREA OF CORROSION STATION 294.5 FLOOR BEAM UPPER CHORD AT RBL 4.  INSTALLED REPAIR ANGLES PER SRM 53-10-51 FIG 206.  REPAIRED PER SRM 53-10-51, FIG 206.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
